Aa
A
A
Close
Blank
403399 tn?1201836695
Wanted to re-post about Lorazepam
I was just reading and I didn't really realize that Lorazepam was so dangerous!  I only take 1-2 mg a day, and it hasn't been very long, is this a high amount?
Cancel
4 Answers
4 Answers
Page 1 of 1
Avatar universal
lorazepam is the brand name for ativan so you could find lots of information if you do a search on ativan. 1-2 mg a day is equal to about 0.5-1.0 mg aprozolam a day. It's not so so high, but it can still be very habit-forming.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
511524 tn?1266353534
i was on 4 to 6 mgs a night of lorazepam for about 8 months. it definitely is physically and mentally addicting and the withdrawals from benzos are horrendous. they are absolutely brutal and can be deadly. they are no joke and nothing to mess with. the dose you are on is not too high and it really depends on how long you have been on it. 1mg of lorazepam is equivalent to 10 mgs of diazepam(valium). so if you have been on it for more than four months you need to slowly lower your dose and you shouldnt experience any withdrawals or general discomfort done correctly. if you find youre not lowering youre dose of lorazepam well, then tell your doctor or go to a doctor and ask to be put on a equivalent dose of diazepam depending where youre at at your dosage. its a longer lasting benzo and is easier to come off of and taper off.
Comment
Cancel
511524 tn?1266353534
Comment
Comment
Submit Comment
403399 tn?1201836695
I have only been on them about a month.  I took valium and xanax on and off b4 that.  I sometimes try to skip a night.  I am having major anxiet right now tho.
Comment
Cancel
403399 tn?1201836695
Comment
Comment
Submit Comment
Avatar universal
get off of them.  the anxiety is not worth it.  i know there is variability, but i unwittingly took 2-4mg per day for about 20 days.  it was on average 3mg of lorazepam.  i have been quiting for the past three days now, and i can't sleep!!  have you ever seen the christian bale movie the "machinist"?  well, that is how i feel.  

my symptoms, fyi:
--diarrhea (gross i know), gas, have to pee all the time
--shaky hands
--anxious thoughts
--flat affect; little emotion, no small talk.
--no diet
--dry throat, phlegm, coughing a little
--and almost no sleep.  last night i slept maybe 3 hours, four hours, and i had taken two 3mg pills of melatonin, which should put you to sleep.  your body naturally produces about .5mg when you sleep, just so you get an idea.  the night before last, i had taken 4 sleeping pills around midnight, and then in the morning i took 3mg of melatonin and 2 sleeping pills.

i'm not saying that this will happen to you, but it might!
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
403399 tn?1201836695
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Addiction Answerers
Avatar m tn
Blank
gnarly_1
phoenix, AZ
406584 tn?1399591666
Blank
10356
495284 tn?1333897642
Blank
dominosarah
City of Dominatrix, MN
4522800 tn?1459192030
Blank
VICourageous
ID
7163794 tn?1457370413
Blank
motye51
New Orleans, LA
1970885 tn?1435864028
Blank
kyle505
Sacramento, CA